I had my IUI yesterday, it was a little more painful than the others that I have had in the past but that could be just because I was on different meds (Lupron, Gonal-F, Ovidrel). My doctor has instructed me to take Crinone (vaginal cream) in the morning and 2 tablets of Prometrium before going to bed. Fortunately, I have had no side effects to any of the meds including the Crinone taken this morning but I am a little nervous about the Prometrium because it says it makes you really sleepy. Is anyone one this med and how sleepy does one get? Will I still be able to hear things throughout the night ex. my husband coming home from work or the dog barking because he needs to go out? Also, how do you feel when you wake up in the morning?
I know I sound silly and like a child but I was one who put absolutely no medication in them what so ever until I started infertility treatments and had no choice.
So you're now in the 2ww! Exciting. I don't know about your meds because mine were different. I just had to use progesterone pessaries morning and night after iui. I was the same as you though, I haven't take medication for years and years, so I worry that my body might be in shock sometimes!
Anyway, lots of luck for sanity in the 2ww and a BFP at the end.
All the best,
I never had any side effects from prometrium, and I was taking it 3 times a day for my IVF cycle. However I have heard women complain of fatigue and even bloating from it. I guess we are all just different. Hopefully you will be one of the lucky ones. Try not to worry about it. I'm sure even if it does make you tired, you will still be able to hear things in the middle of the night. Good luck in your 2ww. Praying for a bfp for you!!!
hey cris, i have some side effects from progesterone. i get real drowsy!! but it takes some time to build up before id notice... im not a zombie or anything, i could still drive, and it didnt make me sleep any heavier, just felt like i took some allergy meds, and it was on and off, not constant i did take progesterone 3xs a day orally and progesterone in oil injections in the am and pm, so i took alot more then what you are on. so you may not feel anything at all!!!
All you comments are appreciated ... there are so many of us out there going through many of the same issues that it is nice to be able to share our thoughts and feelings with one another. I will definitely let you know the outcome in a few weeks ~ hopefully it will be a good one. I wish everyone on the board lots of luck and **********BABY DUST***********